Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

185 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suffering from cold and cough for 2 weeks

Hi Doc, I have this Cold and Cough for 2 weeks and 3 days ago my upper throat hurts it feels like I was snoring for the whole week and my ear also hurts. Please Help me with this...
Thu, 28 Apr 2011
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication
General Surgeon 's  Response
welcome to healthcaremagic
commoncolds should subside inaweek
may be secondery infection is there and you are having the complains persisting
consult physician/e n t surgeon and take treatment
for the time do warm saline gargles several times and take steam inhalation
anti allergic may help like levocetrizin 5mg daily
acourse of antibioyic may help like levofloxacin 500mg b d for 5 days
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My baby is suffering from very bad cold and cough we have given her Recofast syrup as well as ascoril syrup (both suggested by Doctor) but her cough and cold is not getting cured infact every third week she suffers from cold and cough. Please advise

doctor1 MD

Hello doctor, my daughter is suffering from cough frm last week.she is 12 years old now.our doctor has prescribed clamp kid forte tablet for five days.tablet course is completed, but still suffering from severe cough.please suggest any medication.email id is YYYY@YYYY

doctor1 MD

My 5.9 yrs old daughter is suffering from cough and cold from last 2 weeks and the doctor also prescribed Syrup.Durasalyn,Dyasma Syrup, Ambrolite-D syrup, Omnacortil Drops for 5 days, but still not positive effects. Kindly advice me whhat should I do.

Recent questions on  Levofloxacin

doctor1 MD

i have diagnosed typhoid.From past week i have abdominal pain. I have no fever, Feeling tired. My typhidot results are 1gG negative and 1gM positive. My doctor advised me to take levofloxacin 500mg twice a day. I have take 3 days dose.But felling little pain in abdominal.

doctor1 MD

I was on Levofloxaxin about 5 weeks ago. About 5-6 days in, I started with an unusual headache, when I would bend over. Lasted about a week, now have been left with just a nagging mild to moderate headache on the sides of my head. I don t usually get any headaches. -- I m an RN. Seemed like too long to have a persistent headache. I went to see my Oncologist today, as I had a mastectomy for breast cancer 1 & 1/2 years ago, wondering whether the headache could be at all related to cancer. He made me feel foolish for even asking, said I had DCIS cancer which would not spread like that. However, I had positive breast margins that went to my chest wall, so it always leaves me a nagging thought, if you get a weird symptom like this now. -- I will see my Primary Care tomorrow, to ask what he thinks, such as could it just be a continued reaction from Levaquin? I am 60 years old, and from what I now read, headaches seem more common in older females like me, with Levaquin.

doctor1 MD

I was given a urine test today. The test showed positive for opiate use. To the best of my knowelege I have not taken anything or eaten anything that would cause my test to be hot(positive). The only pain medication I have taken today was 600 mg. of ibuphrophen and 150 mg. of pregabalin for my neuropathy. I also am taking 750 mg. of levofloxacin and0.4 mg. of tamsulosin. the only thing exotic that I have eaten was a multi-grain fiber bar from kashai. I need to know what possibly could have my test come up hot. Thank you for your assistance.

doctor1 MD

hi i am rd i had perianal abscess surgery in september 2007 ... i get released from there with in 5 days .the prob is my abses bursed several times and its also happening now ..itold my doc then he said i need another surgery but m afraid of surgeries.and my anal area and also abses start itches from june 2010 .... m using acflavine 1:1000 solution for hip bath since my sugery gets done ... i dont use it regularly ...when my abses burst i use them....now from september 29 i m taking levofloxacin 500mg ..i gonna only have 7 of levofloxacin 500mg ...now doc whats happning to me ....can u plz help...

doctor1 MD

I recently saw an ENT doctor about my fairly constant sinus infections (something I've dealt with for years). The conclusion he came to is that I actually have a chronic sinus infection that flares up and is only partially beaten back by the...

doctor1 MD

My son an some kind of infection called Epididymitis . He has taken Ofloxacin which did not rid him of the infection. He does not have health insurance. Is their an cheaper alternative drug available to treat that infection? The Ofloxacin cost...

doctor1 MD

i HAVE TAKEN Levofloxcin for 6 day and hve developed sever pain in the heal of my feet. Are these related and what can i do to relive this pain. The pharmacist dispensing the RX warned me that Plantar pain was a common side effect but that is not...